# SDR EE4Y2015112500423

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 3411501505
- Part serial: UNK
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FWD PANEL SKIN WITH CRACKS.  DAMAGE HAS BEEN REPORTED AND MANAGED UNDER NON-ROUTINE ITEM A1D208,4-56.   THE PART WAS REPLACED.
